# SDR HALA20240513131

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 30,792 hours, 4,879 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 30,818 hours, 4,833 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Thermostat
- Part number: UNKNOWN
- Condition: Faulted
- Location: Control Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - ON DESCENT # 2 PACK OVERHEAT ECAM DISPLAYED FOLLOWED BY ENG 2 BLEED FAULT ECAM. COMPLETED ECAM ACTIONS. PERFORMED TSM 36-11-81-861-AO1.REMOVED AND REPLACED #2 ENG FAN AIR VALVE CONROL THERMOSTAT (FIN 5HA2) PER AMM 36-11-43. OPS AND LEAK CHECK GOOD. OK FOR SVC.
